Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Countable size nonmetrizable spaces which are stratifiable and $ \kappa$-metrizable

Author: Masami Sakai
Journal: Proc. Amer. Math. Soc. 122 (1994), 265-273
MSC: Primary 54D15; Secondary 54E20, 54E35
MathSciNet review: 1231043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: K. Tamano asked the following question. Is a stratifiable space metrizable if it is $ \kappa $-metrizable? To answer this question, we show that the class of stratifiable $ \kappa $-metrizable spaces is much wider than that of metrizable spaces. In fact, we describe two very distinct classes of countable, stratifiable $ \kappa $-metrizable spaces which are not metrizable. One of them has no nontrivial convergent sequence. The other is bisequential but not a w-space. In addition, we give a characterization of $ \kappa $-metrizability of countable spaces defined by the Cantor tree and note a topological property of monotonically normal $ \kappa $-metrizable spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54E20, 54E35

Retrieve articles in all journals with MSC: 54D15, 54E20, 54E35

Additional Information

PII: S 0002-9939(1994)1231043-3
Keywords: Monotonically normal space, stratifiable space, $ \kappa $-metrizable space, w-space, bisequential, the Cantor tree, fan tightness
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia